# SDR CALA2021052400723

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 33,535 hours, 4,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR RESTORATION FOUND FLOOR PROXIMITY LIGHT TERMINAL LOOSEN, RE FER HAECO NON-ROUTINE NO.9439905, ORIGINATED BY EMP V905344, EA2 500-09201 REV B OP042. FLOOR PROXIMITY LIGHT ON OFAR UNDER ATTENDANT SEAT REPLACED, INS TALLATION TEST NORMAL REF AMM 33-51-06-00A-520A/720A REV.148, PE RFORMED BY EMP V905344, IDT BY EMP V907748.
